Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By GearHeaded

Thread: Couple of questions for Tren experts

  1. #1
    suasponte1983 is offline Junior Member
    Join Date
    May 2016
    Posts
    77

    Couple of questions for Tren experts

    I’m cutting on 100 mg Tren Ace and 100mg Test P.
    Question #1: I did cholesterol test that was provided by my work for free. Total cholesterol came 150. Max level on range was 160 so it came lower. But what alarming was, my HDL came at 15. Normal level for male should be at least 45. Nurse suggested to bump it to 60. Apparently it’s so low that it didn’t alow other cholesterol levels to read with that machine. I do take Niacin twice a day. Also started fish oil and upped good fats on my diet. Is there anything I can do to up my HDL while on Tren or will it come back up by itself when I come off?
    Question #2
    Urinating becoming tougher at night times. Especially if I take caffeine loaded pre workout. It feels like pipe has shrinked and dried and it’s hard for urine to initially come out. It eases up towards morning and during day it’s ok. I do drink 1-1.5gal water a day.
    I’ve ran Tren before but it was not that bad.
    Do I have to supplement with kidney support? Which one do you recommend.
    Thanks.
    Last edited by suasponte1983; 04-21-2018 at 04:14 AM.

  2. #2
    GearHeaded's Avatar
    GearHeaded is offline Anabolic Member
    Join Date
    Nov 2017
    Posts
    6,579
    Tren is going to crush your HDL , period. not much you can do about it. may want to look into Red Yeast Rice supplementation, but dropping the Tren is the only real solution.

    sounds like your prostate is inflamed. lower your dosage of Test, look into obtaining a DHT blocker (finasteride or dutesteride)
    suasponte1983 likes this.

  3. #3
    suasponte1983 is offline Junior Member
    Join Date
    May 2016
    Posts
    77
    Quote Originally Posted by GearHeaded View Post
    Tren is going to crush your HDL , period. not much you can do about it. may want to look into Red Yeast Rice supplementation, but dropping the Tren is the only real solution.

    sounds like your prostate is inflamed. lower your dosage of Test, look into obtaining a DHT blocker (finasteride or dutesteride)
    I actually was thinking to drop test to 50mg/eod and up tren to 150mg/eod.
    May I ask you why do you thing test is the cause of prostate inflammation?
    Cycle befor this I was running 800mg test and 600mg deca a week and no problem at all.
    Now sometimes I literally need to urinate every 30 min to an hour.
    I’ve noticed same last summer when running tren. Ferequent urination.

  4. #4
    XXXXXXXXXX's Avatar
    XXXXXXXXXX is offline Junior Member
    Join Date
    Mar 2018
    Location
    doesnt fffffff matter
    Posts
    59
    Quote Originally Posted by GearHeaded View Post
    Tren is going to crush your HDL , period. not much you can do about it. may want to look into Red Yeast Rice supplementation, but dropping the Tren is the only real solution.

    sounds like your prostate is inflamed. lower your dosage of Test, look into obtaining a DHT blocker (finasteride or dutesteride)
    if prostate is inflammed it has nothing to do with prostate enlargement right? for longterm prostate "health" would it be ideal low dose of cialis lets say 5mg eod also to benefit from the other benefits cialis "offers" aswell; Ive read it lowers estrogen if its true? and as pre workout boost vasodillator does it have same effect as nitroglycerin?

  5. #5
    suasponte1983 is offline Junior Member
    Join Date
    May 2016
    Posts
    77
    Quote Originally Posted by gj0n3yb View Post
    if prostate is inflammed it has nothing to do with prostate enlargement right? for longterm prostate "health" would it be ideal low dose of cialis lets say 5mg eod also to benefit from the other benefits cialis "offers" aswell; Ive read it lowers estrogen if its true? and as pre workout boost vasodillator does it have same effect as nitroglycerin?
    No enlargement (prostatitis) is different than inflation. Inflammation could be not AAS related at all. Simply infection could cause it.

    I do take 5mg Cialis eod for pump. I feel good on it but doesn’t seem to help with frequent urination.
    I still think it’s Tren related. Every time I’m on tren, this happens. I’ve run heavier cycles than this like 100mg anadrol + 800mg test + 600 mg deca and I had no issues with it. I’m coming off in 4 weeks and start cruising.
    If urinating pattern go back normal then I know for sure it’s Tren.

  6. #6
    Join Date
    Aug 2010
    Posts
    7,801
    Clen , ECA stack (caffeine), Tren tends to enlarge my prostate and makes it hard to PP. Even with 5mg of Finasteride, which reduces the prostate, I still have problems urinating when I run a clen cycle. Meh, it is what it is. I just live with it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •